# SDR UPS06247061

- Difficulty date: May 25, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 53,598 hours, 41,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO BAY CRACK ON FLOOR SUPPORT AT BS 1060 RBL 0.  DAMAGED AREA CUT OUT IAW SRM 53-10-05. FASTENERS REMOVED IAW SRM 51-30 -02. REPAIR PARTS FABRICATED IAW SRM 53-10-05. REPAIR PARTS REPROTECTED IAW SRM 51-10-02. REPAIR PARTS INSTALLED IAW SRM 53-10-05 AND 51-30- 02
